My doctor isn't readily available and I've had a lot of trouble getting in touch with him the last 2 days. So I want to ease my mind by asking the boards I've been referring to for most of my searches. I was on heroin on and off for 5 years, IV for a year using up to a gram a day. I definitely cut back a couple days before I started the subs, just doing barely enough to feel well. The issue I'm having is its my second day on 16 mg of suboxone and I still don't feel better. I've read that your pupils dialate when on it, and my pupils have been pretty big the last couple days. I want advice, I'm thinkinh 2 things, either I'm not on enough, being I was on heroin so long, or I still have other drugs in my system. Any help or advice would be much appreciated. Thanks -pro
Sounds possibly like precipitated withdrawal, meaning you had some residual opiate still on the brain receptor site when you started the subs, did you wait 24 hours after last use to start subs, or did you start on subs quicker than 24 hours. Google the COWS sheet, clinical opiate withdrawal scale and see if you have a few points on all symptoms and not just a spike of points on a couple of symptoms. If you have points on all symptoms, you may still be in withdrawal but, if you only have a spike on 2 or 3 symptoms, you may be on too high a dose of subs. I want to say my pupils were small on subs, but can't really remember. Now if you started subs less than 24 hours opiate free, you may have precip, and less subs would be in order. If you think you are in precip by what I said, try just taking one 8 mg tablet or film tomorrow, and if you have to take more, take a half a tablet or film no later than 2:30 or 3 in the afternoon. Let us know how you are doing, ok. we care around here. Patti
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2010 • 2 answers
Posted 14 Jan 2011 • 10 answers
Posted 18 Mar 2011 • 3 answers
Opiate Dependence - hi. I need some help/advice. i've been doing 2-3 percs a day for the lasr year.?
Posted 24 Oct 2011 • 2 answers
Posted 20 Jan 2012 • 4 answers